# SDR AWXA960310

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 957-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND CORROSION ON RIGHT AFT SERVICE DOOR MOP SILL STATION 957-987, RBL 50, WL 208.  REMOVED AND REPLACED MOP SILL PER SRM 51-30-2.  (M)
